# SDR AALA200810312

- Difficulty date: November 7, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON, CRACK IN LOWER FORWARD END OF THE INBOARD RIB JUST ABOVE PANEL NUMBER 8111C.  REPAIRED PER SRM 54-21-00 FIGURE 2 SHEET 1 AND 2, 54-01-00 FIGURE 2 SHEET 2 AND 51-60-00 FIGURE 1 SHEET 1.
